Large deviations for Poisson systems of independent random walks

J. Theodore Cox, David Griffeath

Research output: Contribution to journalArticle

28 Scopus citations

Abstract

We prove large deviation theorems for occupation time functionals of independent random walks started from a Poisson field on Zd. In dimensions 1 and 2 the large deviation tails are larger than exponential. Exact asymptotics are derived.

Original languageEnglish (US)
Pages (from-to)543-558
Number of pages16
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume66
Issue number4
DOIs
StatePublished - Dec 1 1984

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Large deviations for Poisson systems of independent random walks'. Together they form a unique fingerprint.

  • Cite this